Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Suffering from Guttache psoriasis, using cream, no relief. Does taking protein shake is the cause?

hi stephen i am wanting some advice on how to treat guttache psoriasis ,my 20 year old son has had it now for three months and is using prescribed creams that have failed to work and the condition is getting worse. he is into fitness and works out all the time taking protine shakes to build muscle could this cause his condition?
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Protein shakes do not cause or exacerbate guttate psoriasis.
If its guttate psoriasis, a course of oral antibiotic erythromycin along with application of steroid creams and emollients will help. If these do not help much, discuss with your dermatologist the option of starting your son on methotrexate for better control of disease.

Hope that helps!
Take care.
Answered: Thu, 21 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor